# SDR ASOA201807097122

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 12033817005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND RUDDER 1 UPPER ACTUATOR ATTACH POINT UPPER LUG HAT BUSHING MISSING AND FELL OUT. MAINTENANCE FOUND THE ATTACH POINT ELONGATED, THEY REAM HOLE AND PLACED AN OVERSIZED BUSHING IAW SRM 55-00-00. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
